Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Thirst excessive, dry mouth, sickness in stomach, vomiting, painful rib. On ibuprofen. Will I be okay?

Hey this morning i woke up because i was thirsty dry mouth from drinking last night but yeah so i chugged a full bottle tryed to go back to bed then got a sick feeling so i go to the washroom vomit and then vomit a second time not too long after and had to poo so i poo go back to bed and instantly get this really sharp pain in my lower left rib cage like im getting stabbed took 2 ibuprofen pain went away but now its been there all day not as bad as this morning
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
You developed pain due to vomitting and reflux.
Cold milk to drink
Tab. Mucinac 600 once daily
Tab. Omeprazole +Domperidom two times a day half an hour before meals
Syp. antacid gel 2 tsf two times a day half an hour before meals
Keep head end of bed elevated.
Avoid alcohol, Smoking
Do brisk walking daily
Go for walk after dinner
Avoid spicy food
Avoid late night coffee
follow up after 7 days.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor